Investigation of a class of non-linear singular integral equations with Cauchy kernel and vanishing on annuli
Doklady Akademii Nauk, Tome 156 (1964) no. 3, pp. 491-494
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1964_156_3_a1,
author = {A. I. Guseinov and Kh. Sh. Mukhtarov},
title = {Investigation of a class of non-linear singular integral equations with {Cauchy} kernel and vanishing on annuli},
journal = {Doklady Akademii Nauk},
pages = {491--494},
year = {1964},
volume = {156},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1964_156_3_a1/}
}
TY - JOUR AU - A. I. Guseinov AU - Kh. Sh. Mukhtarov TI - Investigation of a class of non-linear singular integral equations with Cauchy kernel and vanishing on annuli JO - Doklady Akademii Nauk PY - 1964 SP - 491 EP - 494 VL - 156 IS - 3 UR - http://geodesic.mathdoc.fr/item/DAN_1964_156_3_a1/ LA - ru ID - DAN_1964_156_3_a1 ER -
%0 Journal Article %A A. I. Guseinov %A Kh. Sh. Mukhtarov %T Investigation of a class of non-linear singular integral equations with Cauchy kernel and vanishing on annuli %J Doklady Akademii Nauk %D 1964 %P 491-494 %V 156 %N 3 %U http://geodesic.mathdoc.fr/item/DAN_1964_156_3_a1/ %G ru %F DAN_1964_156_3_a1
A. I. Guseinov; Kh. Sh. Mukhtarov. Investigation of a class of non-linear singular integral equations with Cauchy kernel and vanishing on annuli. Doklady Akademii Nauk, Tome 156 (1964) no. 3, pp. 491-494. http://geodesic.mathdoc.fr/item/DAN_1964_156_3_a1/